question-icon

Is prickly heat kind rash a side effect of chemotherapy?

default
Posted on Wed, 16 Sep 2015
Question: Hi sir I just wanna ask that does chemotherapy causes side effects of skin like prickle heat
doctor
Answered by Dr. Indranil Ghosh (19 minutes later)
Brief Answer:
yes these can happen

Detailed Answer:
Hi
Thanks for your query.

Chemotherapy can cause various types of skin reactions. Prickly heat kind of rash is also quite common.

You can definitely see a dermatologist for this. In the meantime you can use over the counter anti-histaminics for relief.

Hope this helps. I will be available for follow-up.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Indranil Ghosh (5 minutes later)
But he is feeling like itching and does this thing is not serious

The pimples which he got on body is like if mosquitoes bits will get some bubble ....like that he is geetng and on lip he got same like pimples

Plz help me on this and his 2nd cycle is on 2nd September
doctor
Answered by Dr. Indranil Ghosh (10 minutes later)
Brief Answer:
this is not serious

Detailed Answer:
Most likely this will go off by 2nd Sept. The itching is quite common. It will get controlled with anti histamines. If required, topical steroid cream can be used.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Indranil Ghosh

Oncologist

Practicing since :2004

Answered : 1723 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

151 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Is prickly heat kind rash a side effect of chemotherapy?

Brief Answer: yes these can happen Detailed Answer: Hi Thanks for your query. Chemotherapy can cause various types of skin reactions. Prickly heat kind of rash is also quite common. You can definitely see a dermatologist for this. In the meantime you can use over the counter anti-histaminics for relief. Hope this helps. I will be available for follow-up. Regards